# SDR FDEA202212303039

- Difficulty date: December 30, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Part number: 18900018000
- Condition: Corroded
- Location: H/Stab Static Wk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER TIP-INT , STATIC WICK MOUNT BASE SUPPORT PLATE HAS CORROSION  REPAIRED L/H HORIZ STAB TIP INT IAW B757 AMM 23-61-01-2 , SRM 51-40-02, SRM 51-10-02. ORIG SUB DATE: 12/30/2022
